# SDR HALA2011060900256

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,174 hours, 32,067 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 8TJ138AAA4
- Part serial: BW0268
- Condition: Erratic
- Location: Nr 1 Engine
- Part time: 7,273 hours, 2,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING ENGINE START NR1 ENGINE, N1 FLUXUATES ERRACTICALLY.  T/S 77-12, FIG 104 R & R N1 TACK GEN IAW AMM 77-12-02.  WRANG WIRING IAW WD 77-12-11.  NO PR'S NOTED.  R & R EEC, N1 CKD GOOD, IAW AMM 73-21-11.  OPS CKD GOOD.
